# SDR AALA202103249018

- Difficulty date: March 4, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 20,725 hours, 2,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Damaged
- Location: Seat 16d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT DAMAGED AT SEAT 16D. REPLACED EMERGENCY LIGHT IAW AMM 33-51-06, OPS CHECK GOOD.
